Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 198, NWS Mobile, AL

August 22, 2011Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 22, 2011, 5:20 PM CDT for Monroe County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2011, 5:20 PM CDT (22:20 UTC)
Expired
Aug 22, 2011, 5:45 PM CDT
In force
25 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Monroe County, AL

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2770 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS54 KMOB 222220
SVRMOB
ALC099-222245-
/O.NEW.KMOB.SV.W.0198.110822T2220Z-110822T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT MON AUG 22 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 545 PM CDT

* AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  WEST OF MONROEVILLE...OR 7 MILES NORTHWEST OF EXCEL...AND MOVING
  SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONROEVILLE...        FRISCO CITY...        EXCEL...

&&

LAT...LON 3160 8731 3141 8727 3141 8729 3139 8730
      3138 8751 3158 8752
TIME...MOT...LOC 2220Z 353DEG 8KT 3150 8740

$$
1 follow-up statement
659 
WWUS54 KMOB 222232
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
532 PM CDT MON AUG 22 2011

ALC099-222245-
/O.CON.KMOB.SV.W.0198.000000T0000Z-110822T2245Z/
MONROE AL-
532 PM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL MONROE COUNTY...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MEXIA...OR NEAR
MONROEVILLE...MOVING SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OLLIE...HALLS CROSSROADS...MANISTEE...FRISCO CITY AND EXCEL

LAT...LON 3160 8731 3141 8727 3141 8729 3139 8730
      3138 8751 3158 8752
TIME...MOT...LOC 2232Z 353DEG 8KT 3148 8740

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:49 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 22, 3:49 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT MON AUG 22 2011

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...UPPER TROUGH DIGGING
DEEPLY OVER THE EAST COAST IS ORIGINATING FROM A RATHER INTENSE
CLOSED LOW OVER EASTERN QUEBEC. THE EFFECTS ARE MAINLY IN THE MID
ATLANTIC AND NEW ENGLAND STATES BUT IT SUPPORTS A WEAK SURFACE
BOUNDARY TO DRIFT INTO OUR REGION. RAOBS TODAY INDICATE WE COULD
HAVE A FEW STORMS WITH STRONG WINDS TO 40 MPH...FREQUENT LIGHTNING
AND LOCALLY HEAVY RAIN...LINGERING INTO EARLY THIS EVENING.

ON TUESDAY THROUGH WEDNESDAY NIGHT THE COLD FRONT WILL DISSIPATE ON
WEDNESDAY SO WILL MAINTAIN A MAINLY DIURNAL TREND OF AFTERNOON AND
EVENING ISOLATED SHOWERS AND THUNDERSTORMS BOTH DAYS. SURFACE HIGH
OVER THE PIEDMONT WILL RETREAT OVER WESTLANT AS A RIDGE NOSING INTO
THE CAROLINAS. QUASISTATIONARY UPPER RIDGE ALIGNED OVER THE FOUR
CORNERS REGION IN THE SOUTHWEST WILL REMAIN THERE AND FORM A SADDLE
POINT OVER THE PIEDMONT AND ERODE THE WESTLANT RIDGE A LITTLE BIT.
THIS WOULD APPEAR TO BE A GATE FOR HURRICANE IRENE TO PASS THROUGH
OVER THE PIEDMONT...BUT THAT WEAKNESS WILL DRIFT EAST AS THE
WESTERN PART OF THE EASTERN UPPER RIDGE ERODES AWAY. HOT AND VERY
HUMID CONDITIONS WILL PERSIST AS HIGHS CONTINUE TO PUSH ABOUT 3 TO 7
DEGREES ABOVE NORMAL DESPITE THE ADVANCING COLD FRONT.

77/BD

&&

.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES. HOT TEMPERATURES
REMAIN WITH HIGHS IN THE MID 90S INLAND AREAS AND LOWER 90S ALONG
THE COAST. HEAT INDICES WILL CONTINUE TO RANGE FROM 98 AND 105
DEGREES EACH AFTERNOON THROUGH THE REMAINDER OF THE WEEK. LOW
TEMPERATURES EACH NIGHT WILL RANGE FROM 70 TO 75 DEGREES INLAND
AREAS AND 76 TO 80 DEGREES ALONG THE COAST. ISOLATED MAINLY
AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS WILL ALSO
CONTINUE EACH DAY. WE WILL ALSO CONTINUE TO MONITOR THE PROGRESS OF
TROPICAL CYCLONE IRENE. THE LATEST OFFICIAL FORECAST HAS IRENE
MAKING A TURN TOWARD THE NORTHWEST BY MIDWEEK...AND MOVING UP THE
EASTERN FLORIDA COASTLINE THURSDAY NIGHT INTO FRIDAY. WE WILL
CONTINUE TO MONITOR IRENE AND KEEP YOU UPDATED ON ANY CHANGES TO THE
FORECAST TRACK.

&&

.AVIATION (23/00Z ISSUANCE)...GENERALLY VFR CONDITIONS EXPECTED
THROUGH THE FORECAST PERIOD. A MID LEVEL DISTURBANCE MOVING SOUTH
ACROSS THE REGION THIS AFTERNOON HAS INITIATED SCATTERED SHOWERS AND
THUNDERSTORMS OVER INTERIOR ZONES THAT WILL PERSIST UNTIL AROUND
SUNSET (OR SHORTLY THEREAFTER) TODAY. CLOSER TO THE
COAST...SEABREEZE INITIATED STORMS ARE JUST BEGINNING TO DEVELOP AND
WILL ALSO PERSIST UNTIL AROUND SUNSET. A TEMPO GROUP FOR IFR VSBYS
AND POSSIBLY CIGS AT TAF SITES 23/01Z-03Z THIS EVENING. VARIABLE
GUSTY WINDS NEAR STORMS...BUT AWAY FROM STORMS EXPECT PREVAILING
LIGHT WEST TO NORTHWEST WINDS. AFTER EVENING CONVECTION DIES
OUT...SKIES WILL GRADUALLY CLEAR AND CIGS RAISE LATE TONIGHT INTO
TOMORROW MORNING. MORE STORMS POSSIBLE TOMORROW...BUT COVERAGES MUCH
LESS AND MAINLY CONFINED TO COASTAL SEABREEZE STORMS. 12/DS

&&

.MARINE...HIGH PRESSURE CONTINUES TO WEAKEN OVER THE NORTHERN GULF
OF MEXICO OVER THE NEXT SEVERAL DAYS AS WEAK TROF OF LOW PRESSURE
BECOMES NEARLY STATIONARY NEAR THE COAST THROUGH LATE WEEK. LIGHT
WEST TO NORTHWEST OVERNIGHT FLOW THROUGH WEDNESDAY...WITH LIGHT
SOUTHWESTERLY FLOW IN THE AFTERNOON AND EARLY EVENING HOURS. BY
THURSDAY AND INTO FRIDAY...HURRICANE IRENE IS EXPECTED TO BE MOVING
UP THE EAST COAST OF FLORIDA...AND AS A RESULT A MODERATE WIND FLOW
WILL BECOME MORE EASTERLY ON THURSDAY AND THEN MORE NORTHERLY ON
FRIDAY. BY SATURDAY MODERATE WINDS OVER THE MARINE AREA WILL BECOME
MORE WESTERLY IN THE WAKE OF IRENE AS THE CYCLONE CONTINUES MOVING
NORTH ALONG THE US ATLANTIC COAST. 12/DS

&&

.FIRE...A WEAK FRONT WILL STALL NEAR THE COAST LATE TONIGHT INTO
TUESDAY. LIGHT WESTERLY WINDS AHEAD OF THE FRONT WILL BRING ELEVATED
HUMIDITY THROUGH MONDAY. THE FRONT WILL BRING SOMEWHAT LOWER
HUMIDITY TUESDAY. IT IS SUFFICIENTLY WEAK NOT TO DISRUPT THE
SEABREEZE TOO MUCH...BUT JUST ENOUGH TO LIMIT RAIN COVERAGE TO
ISOLATED THIS WEEK. MIXING HEIGHT WILL BE QUITE DEEP IN THE
DAY...REACHING 9000 FEET IN PLACES. DISPERSION IN THE 60S EXCEPT IN
THE 80S ALONG THE COAST...BUT WITH HUMIDITY IN THE 40S...THIS WILL
NOT MEET FIRE WEATHER HEADLINE CRITERIA. BD/77

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  96  75  96 /  30  05  10  10
PENSACOLA   75  94  77  93 /  30  10  05  10
DESTIN      79  93  79  91 /  30  20  05  20
EVERGREEN   71  96  70  94 /  30  05  10  05
WAYNESBORO  72  96  70  98 /  30  05  05  05
CAMDEN      71  97  69  96 /  20  05  10  05
CRESTVIEW   72  97  70  95 /  30  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Aug 22, 5:00 AM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT MON AUG 22 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT MON AUG 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

BEFORE SCATTERED THUNDERSTORMS GET GOING...HEAT INDICES ARE FORECAST
TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON.

FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS BETWEEN 40 AND 50 MPH
POSSIBLE IN ANY STRONG STORMS THIS AFTERNOON. THE RISK FOR SEVERE STORMS IS
LOW...BUT CAN STILL OCCUR ON AN ISOLATED BASIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDICES RANGING FROM 100 TO 105 DEGREES POSSIBLE EACH AFTERNOON.

THE RISK OF SEVERE WEATHER REMAINS LOW THROUGH THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED THROUGH SUNDAY.

In the hours before

Special weather statement, Aug 22, 2:41 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT MON AUG 22 2011

ALZ060-222045-
COVINGTON AL-
241 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COVINGTON COUNTY IN
SOUTHWEST ALABAMA THROUGH 345 PM CDT...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ANDALUSIA...OR 3 MILES WEST
OF FALCO...AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FALCO...              CAROLINA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Aug 22, 3:58 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CDT MON AUG 22 2011

ALZ059-FLZ003-005-222145-
ESCAMBIA AL-INLAND OKALOOSA FL-INLAND SANTA ROSA FL-
358 PM CDT MON AUG 22 2011

...A THUNDERSTORM WITH STRONG GUSTY WINDS WILL AFFECT SOUTHEASTERN
ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...NORTHWESTERN OKALOOSA AND
NORTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 445
PM CDT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS 17 MILES SOUTHEAST OF EAST
BREWTON...OR 7 MILES NORTHEAST OF MUNSON...AND MOVING SOUTH AT 10
MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGHILL...         MUNSON...             BAKER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Aug 22, 4:29 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
429 PM CDT MON AUG 22 2011

ALZ054-055-222200-
MONROE AL-WILCOX AL-
429 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE AND SOUTHERN
WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CAMDEN...OR 3 MILES
SOUTHWEST OF COY...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COY...                VREDENBURGH...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Aug 22, 4:41 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT MON AUG 22 2011

FLZ004-006-222215-
COASTAL OKALOOSA FL-SANTA ROSA FL-
441 PM CDT MON AUG 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 515
PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
EAST OF MILTON TO 10 MILES NORTHEAST OF NICEVILLE...AND MOVING SOUTH
AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROEVILLE...           HOLLEY...             EAST MILTON...
  SHALIMAR...           OCEAN CITY...         LAKE LORRAINE...
  FORT WALTON BEACH...  CINCO BAYOU...        NAVARRE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 29 AND 43.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

&&
Special weather statement, Aug 22, 4:55 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT MON AUG 22 2011

ALZ056-059-222230-
CONECUH AL-ESCAMBIA AL-
455 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CONECUH AND CENTRAL
ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF EVERGREEN...OR NEAR I65 AND
CR 6...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND CR 6...       I65 AND AL 41...      CASTLEBERRY...
  EAST BREWTON...       BREWTON...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 76 AND 90.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:48 PM CDTSevere Thunderstorm WarningMOBButler42 min
Aug 22, 5:04 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia25 min
Aug 22, 5:39 PM CDTSevere Thunderstorm WarningMOBButler31 min
Aug 22, 5:53 PM CDTSpecial Marine WarningMOB52 min
Aug 22, 6:00 PM CDTSevere Thunderstorm WarningMOBEscambia, Monroe45 min
Aug 22, 6:21 PM CDTSevere Thunderstorm WarningMOBBaldwin16 min
Aug 22, 6:36 PM CDTSevere Thunderstorm WarningMOBEscambia39 min
Aug 22, 6:54 PM CDTSpecial Marine WarningMOB51 min
Aug 22, 6:55 PM CDTSevere Thunderstorm WarningMOBBaldwin38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.